# SDR SIMA20160720011

- Difficulty date: July 20, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 29,563 hours, 25,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101788
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERIES ARE DEAD.  R & R ALL EMERGENCY LIGHT BATTERY ASSEMBLIES IAW WC 33-700-19, OPS CK GOOD.  BATTERY CHARGER ASSY, PN 11-0049, SN 18284, NR 4; SN 13704, NR 3; SN 20134, NR 2; PN BA5-0933-901, SN C02557,  NR 1 EMERGENCY LIGHTING BATTERY, PN 2013-1A, SN 70938, NR 3; SN 105202, NR 2; PN 2013-1ASMI, SN 62620.
